# SDR CALA2010041200135

- Difficulty date: April 12, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 30,010 hours, 9,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Emerency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH FWD AND AFT OVERWING HATCH EMERGENCY EXIT LIGHTS ON RIGHT SIDE INOP.  REMOVED AND REPLACED POWER SUPPLY FOR RT OVERWING HATCHES EMERGENCY LIGHTS IAW AMM 33-51-06.  ALSO REPLACED BATTERY PACK FOR POWER SUPPLY.  OPS CHECK GOOD, OK TO CONTINUE.
